# SDR DALA2023022101280

- Difficulty date: February 16, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 65,162 hours, 30,388 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173812
- Part serial: 0473M
- Condition: Inoperative
- Location: L
- Part time: 47,880 hours, 18,678 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3732 -MISC/DE- DECLARED EMERGENCY DUE TO FLAPS LOCKED OUT AT 2 UNITS ON LANDING. CORRECTIVE ACTION: REPLACED LEFT FLAP POSITION TRANSMITTER AND FLAP POSITION INDICATOR.
